# SDR CA150205007

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 35C1552872201
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE OIL PRESSURE DROPPED TO THE LOW SIDE, AND THE PILOT REDUCED POWER TO IDLE, BUT DID NOT SHUT IT DOWN. THE TROUBLESHOOTING REVEALED THE SIGHT GLASS WAS EMPTY UPON CHECKING, AND THE OIL FILTER BYPASS INDICATOR WAS POPPED. THE CARBON PARTICLES WERE OBSERVED IN THE OIL. 3 QUARTS OF OIL WAS REQUIRED TO BRING TO THE OIL LEVEL TO THE MID LINE. THE INABILITY TO SEE TRACES OF THE OIL THAT WAS LOST INDICATES THAT THE NO. 4 BEARING CARBON SEAL HAS PROBABLY SPUN AND FRACTURED. AS PER THE INFORMATION RECEIVED, P&WC CE, RECOMMENDED TO PROCEED WITH THE APPLICATION ON WING OF THE S.B. 63102R1, NR 4 BEARING FRONT AND REAR CARBON SEAL, BEFORE THE NEXT FLIGHT.
